# SDR CA030312023

- Difficulty date: March 8, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 2,707 hours
- Engine: Pwa PW530A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Brake Anti-Skid
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, ANTI-SKID INOP ANNUNC ILLUM.  EMERG SYS WAS UTILIZED FOR FINAL BRAKING.  ILLUM OF ANTI-SKID ANNUNC, NORMAL BRAKING, ANTI-SKID OR POWER BRAKES ARE BLOCKED, ARE NOT AVAILABLE BY DESIGN. EMER BRAKING MUST BE UTILIZED.  A/C WAS RETURNING FROM TRIP ENCOUNTERING RAINS AND CONDENSATION.  NOT VERIFIED AS TO WAS ANTI-SKID INOP ANNUNC ILLUMIN AS FAULT COULD NOT BE REPEATED MOISTURE COULD BE  POSSIBILITY. POWER BRAKE SYS INCLUDING ANTI-SKID PORTION WAS CHECKED FOR FUNCTION AND BLED. DURING MAINT, AIR IN BRAKING SYS, PRECHARGE VALUE ON  ACCUM WAS LOWER THAN SPECIFIED.  POSSIBLE THAT AIR IN SYS PROVIDED FEEDBACK TO DIGITAL ANTI-SKID MONTIORING SYSTEM, IND SYS FAULT, DISABLING NORMAL POWERBRAKING.
